# SDR 99UAL900494

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- Nature of condition: H, J, K
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN WITH 'APU OIL QTY' EICAS MSG DISPLAYED.  DIVERTED TO ASU .  *S/D*  APU STARTER WAS FOUND LEAKING WHICH CAUSED THE LOP SHUTDOWN.  REPLACED APU STARTER PER ENGINEER'S UPDATE.  ALSO, REPLACED GEARBOX SHUTOFF VALVE AS A PRECAUTIONARY ACTION.  SERVICED APU WITH OIL AND TESTED OK WITH NO FURTHER LEAKS AND OPERATION BACK TO NORMAL.
